# SDR UALA2012102906222

- Difficulty date: October 26, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,784 hours, 13,681 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 297
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, APU GENERATOR DROPPED OFF LINE.  GEN COMES ON LINE FOR 5 SECONDS THEN DROPS OFF LINE.  TROUBLESHOT AND FOUND OPEN FIELD ON T2-N,T-3-N.  REMOVED AND REPLACED APU GENERATOR PER BOEING 767-300 AMM 24-21-01.  OPS AND LEAK CHECKS GOOD.
